Friday, August 13, 2010

Is it dehydration or others?

It was happening on my third days after my europe winter (December) tours. I was without rest as I was busy with my health checkup in the hospital from one place to another.

I came down from the tsxi I was dizziness and luckly my wife was behind she supported me when I
was suddenly weak and my both legs could not support.

The nexy day evening it happened again during my dizziness in my room even my both hand hold firmly at the edge of the desk I sat down with my buttock on the floor. I was awake and stand up after the sat down. I had sweat heavly.

I was checked in the hospital for checkup; My blood pressure is normal. No explanation given for the sat down. I checked out the next day.


Is it dehydration?

Is it the climate interaction with my PD medications resulted the side effects of the sat down.

I stay in tropical country and was away for three weeks on Europe tour. Is it latitude distance difference north and south?

Kindly elaborate



to help the PD patients aware the diseases and encourage to set up support groups to educate the patients and their immediate families
0 Back to top of the page up there ^
#2 Dr. Okun

Advanced Member

Ask the Doctor Moderators Posts:
572 Joined:
19-January 07 LocationUniversity of Florida Posted 10 August 2010 - 02:07 PM

Dizziness and neurological symptoms in PD can result from a variety of causes and combinations (dehydration, autonomic issues, stress, altitude, change of environment). It is safest to be examined and have a doc look at you. In many cases a tilt table will be used to look for autonomic problems. If it only occurred on that trip your doctor may elect after diagnosis to just watch you conservatively.

Michael S. Okun, M.D.

No comments: